# SDR DALA2024062706550

- Difficulty date: June 25, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Skate Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0414574) RIGHT HAND SIDE VERT STAB SKATE ANGLE IS CRACKED AT STA 1016 WL 305. REMOVED DAMAGED R/H FWD SKATE ANGLE BS 1005-1016 WL 305 AND INSTALLED REPLACEMENT SKATE ANGLE PER B737-800 SRM 51-40-02 REF BOEING DWG# 147A0030.
